# SDR SWAA2022020232329

- Difficulty date: October 4, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR/SIDEWALL FWD CAP AT STA 792;RBL14-20 WL165 / REMOVED CORROSION ON FWD CAP AT STA 792 I.A.W. SRM 51-10-02-0G-0. STEPS 15A-1 THRU 6A. MECHANICALLY MEASURED AREA TO BE 6.3' X 2.0' X .022' FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS I.A.W. SRM 51-10-02-0G-0; STEP 9C. REMOVED CAP I.A.W. AMM 25-52-10-000-801 INSTALLED NEW CAP P/N 453A2611-1 LOT #5061264 I.A.W. AMM 25-52-10-400-801.
